# SDR ASOA20120507091

- Difficulty date: May 7, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 145900
- Aircraft time: 19,331 hours, 10,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522461011
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE BUTT SPLICE RT OMEGA BEAM AT FR 22.  BLENDED AREA AND WAS OUT OF LIMITS IAW SRM 53-21-10.  R & R THE DOUBLER IAW SRM 51-20-03 AND 51-40-02.  ACFT WILL BE RELEASED AT THE END OF THE CHECK.
